?

Log in

No account? Create an account

Previous Entry | Next Entry

Doctor's Appt.



I went to the doctor today and found out that things weren't as bad as the assistant made them sound. Thank god for that. I did have a UTI and he gave me meds to clear that up, but all of the low and high tests can be taken care of by a change in my meds, which he will have me do. The Liver profile isn't bad enough to worry about yet, so for now we'll just keep an eye on it. Doc says he'll check it every three to six months just to be sure. I liked that he was being careful. He said I just have to learn to live with the dizziness until I get to see the specialist in May and I know that's what I have to do. So I'm going to quit whining about it and just focus on all of the good days that I have instead of the bad. Sorry to everyone for being so whiney lately.

He did tell me to start listening to my body when it talks to me because the UI was quite bad and I didn't even realize I had it. I think sometimes you're so focused on something else you don't notice the other things that are wrong.

So all went well at the Doc and I'm just waiting to see the Doctor in May for the dizziness and then I'll be good as new. Well, okay, as good as I get. *g*

I hope that everyone is having a wonderful week. Hugs to all.

Patt

Comments

( 9 comments — Leave a comment )
aerianya
Apr. 11th, 2006 04:29 am (UTC)
Hard not to whine about these things
I know you probably already did this,but have you taken a close look at your diet for things like MSG or any foods ,drinks or medications that have this "Phenylketonurics: Contains Phenylalanine" caution on the label?
These can affect people with dizziness making it worse.
We found this out the hard way.
[Error: Irreparable invalid markup ('<even [...] don't>') in entry. Owner must fix manually. Raw contents below.]

I know you probably already did this,but have you taken a close look at your diet for things like MSG or any foods ,drinks or medications that have this "Phenylketonurics: Contains Phenylalanine" caution on the label?
These can affect people with dizziness making it worse.
We found this out the hard way.
<Even though they don't cause probems with some folks at all.>
Are you just becoming immune to the meds you've been taking?
pattrose
Apr. 11th, 2006 04:34 am (UTC)
Re: Hard not to whine about these things
I have Miniere's Disease which causes dizziness sometimes. Not all the time. I've just never had a bout this long, but I'm seeing a specialist in May and will do whatever he tells me to do. :) I eat no MSG and I will look for those things in other foods I eat. I make almost all of our food from scratch, so chances are we're safe. :) Thanks for the heads up.
kungfunurse
Apr. 11th, 2006 09:11 am (UTC)
You'll just have to live with it?? What kind of medical advice is that?

::Is now upset that that's the best they could come up with::

I suppose you know all the anti-nausea meds better than I do, scopolamine patch, compazine, etc. But I was wondering if that UTI was possibly making the dizziness worse? They have the strangest effects on folks who's bodies are already under stress. For instance, if I get an elderly lady in with sudden onset of confusion and hallucination, 9 times out of 10 it's caused by a UTI, and she clears mentally with a round of antibiotics. Maybe (hopefully) once the UTI goes away, the dizziness will get a little better?

And please, don't worry about apologizing for feeling dizzy enough to fall into walls and such. It sounds like such a horrible feeling, and if you want to talk about it then I, at least, want to hear. ((and even more hugs for the Patt))
pattrose
Apr. 11th, 2006 04:35 pm (UTC)
A, thank you sooooo much for the pep talk. LOL My Doctor is really nice and I think what he meant was I just have to deal until I see the specialist in May. Which is what I really do need to do. He doesn't know enough about the disease to help. He knows I have the meds for it already, so he wasn't too concerned about that. We'll see if the meds for the UI clear everything up, including the dizziness. :) It's a hope. Actually I'm beginning to feel a little better so I hate to complain. *g*
grey853
Apr. 11th, 2006 01:10 pm (UTC)
The last time I had a doctor say, "You just have to live with it." I wanted to say you fucking live with it, asshole." I'm sorry, but that's just lame. JMO. You've got a much better attitude than I'd have.

I know you said in one of your comments that you make a lot of your own food from scratch. That's good. But watch the salt and caffeine intake. I know it made a huge difference in my case.

Good luck and hope you feel better.
pattrose
Apr. 11th, 2006 04:38 pm (UTC)
I'm a caffeine lover, but after the last time you told me, I cut myself down to one soda a day. That's pretty good, I think. I do have to continue watching the salt intake though. Thanks for the advice and I'm really doing a little better the last couple of days, so I feel like I shouldn't complain anyhow. LOL

My Doctor could have worded it alittle differently about living with it. At the time when he said it, I was a little irritated, but then I realized, I do have to live with it until I see the specialist. But he could have been nicer about it.
morudai
Apr. 11th, 2006 04:39 pm (UTC)
Don't you dare apologize for whining, Patricia! I whine about my cold, and every body needs a place where they can vent and whine and comment in peace.

I'm glad the doctor's appointment went well! I wish he could do more for the dizziness. You're probably so focussed on the dizziness and keeping an eye on the walls, that you didn't notice UI.

Hang in there toots! Hugs!
pattrose
Apr. 11th, 2006 04:45 pm (UTC)
Okay, I'll be good. :) Thanks for letting me vent. *g*
morudai
Apr. 11th, 2006 11:51 pm (UTC)
Hey, you always put up with my crap. The least I can do is listen to you whine and vent! :)
( 9 comments — Leave a comment )

Latest Month

August 2019
S M T W T F S
    123
45678910
11121314151617
18192021222324
25262728293031

Tags

Powered by LiveJournal.com
Designed by chasethestars